Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 133, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 7, 2016, 8:35 PM MDT for El Paso County, Colorado. It was in force for 40 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2016, 8:35 PM MDT (02:35 UTC)
- Expired
- Jul 7, 2016, 9:15 PM MDT
- In force
- 40 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 64 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 8:35 PM MDT | HAIL 0.88 | Falcon, CO | . |
| Jul 7, 9:07 PM MDT | HAIL 1.5 | 1 Ene Falcon, CO | . |
| Jul 7, 9:09 PM MDT | HAIL 1 | 3 Ne Falcon, CO | . |
| Jul 7, 9:10 PM MDT | HAIL 1 | Falcon, CO | . |
| Jul 7, 9:11 PM MDT | HAIL 1 | 2 Ne Falcon, CO | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 324 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 3096 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
100
WUUS55 KPUB 080235
SVRPUB
COC041-080315-
/O.NEW.KPUB.SV.W.0133.160708T0235Z-160708T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
835 PM MDT THU JUL 7 2016
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 915 PM MDT
* AT 835 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FALCON...OR
17 MILES NORTHEAST OF COLORADO SPRINGS...MOVING NORTHEAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EASTERN COLORADO SPRINGS...PEYTON AND FALCON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3884 10453 3891 10470 3913 10462 3913 10424
TIME...MOT...LOC 0235Z 224DEG 27KT 3896 10455
HAIL...1.25IN
WIND...60MPH
$$
HODANISH2 follow-up statements
505
WWUS55 KPUB 080244
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
844 PM MDT THU JUL 7 2016
COC041-080315-
/O.CON.KPUB.SV.W.0133.000000T0000Z-160708T0315Z/
EL PASO CO-
844 PM MDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR NORTH CENTRAL EL PASO COUNTY...
AT 843 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PEYTON...OR 21
MILES NORTHEAST OF COLORADO SPRINGS...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
EASTERN COLORADO SPRINGS...PEYTON AND FALCON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3884 10453 3891 10470 3913 10462 3913 10424
TIME...MOT...LOC 0243Z 224DEG 27KT 3901 10449
HAIL...1.00IN
WIND...60MPH
$$
HODANISH308
WWUS55 KPUB 080250
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
850 PM MDT THU JUL 7 2016
COC041-080315-
/O.CON.KPUB.SV.W.0133.000000T0000Z-160708T0315Z/
EL PASO CO-
850 PM MDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR NORTH CENTRAL EL PASO COUNTY...
AT 849 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHEASTERN
COLORADO SPRINGS...MOVING NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
EASTERN COLORADO SPRINGS...PEYTON AND FALCON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3884 10453 3891 10470 3913 10462 3913 10424
TIME...MOT...LOC 0249Z 219DEG 11KT 3893 10464
HAIL...1.25IN
WIND...60MPH
$$
HODANISHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:47 PM MDT, 4 hours 48 minutes earlier.
Area forecast discussion, Jul 7, 3:47 PM MDT, 4 hours 48 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 347 PM MDT THU JUL 7 2016 .SHORT TERM...(This evening through Friday) Issued at 335 PM MDT Thu Jul 7 2016 ...A few storms today...slight risk for tomorrow... Models develop a bit of convection this evening. Boundary across the plains trying to back in from the northeast against southwest breezes off the mountains. Boundary is struggling to make progress currently but should accelerate tonight. Ridge runner storm along the Raton Ridge...east of Trinidad is one to watch. It make interact with the southwestward-moving boundary over Baca County later and beef up to the strong or severe range. Also, will have to monitor any other convection developing along or behind the boundary across the plains this evening. Low level moisture is definitely better behind the boundary...50s behind versus 30s ahead. Probably some low clouds moving in over the plains late tonight into early Friday. Tomorrow has potential for severe weather. Models have been flip flopping a bit on whether or not the cap will break across the plains. With low level, moist upslope flow in place across the plains, CAPES are looking high. Convection should manage to get going over the plains and ridges during the afternoon, no problem. Question is how will it hold together across the plains. 12Z run of the NAM12 had convection firing over the Palmer during afternoon and then tracking southeast across the plains during the evening as a growing MCS. 18Z run has done away with the MCS part. GFS has an MCS tracking southeast across northeast Colorado in the afternoon, clipping Kiowa and Prowers Counties in the evening. Many questions on specifics yet, but lots of potential. Will have to pound out the specifics later. .LONG TERM...(Friday night through Thursday) Issued at 335 PM MDT Thu Jul 7 2016 Longer term meteorological concerns include temperatures, pops, the potential for strong to possibly severe thunderstorms at times as well as elevated fire weather concerns at times. Recent longer range PV analysis, forecast model soundings and computer simulations indicate that upper disturbances will interact with increased atmospheric moisture from later Friday into Saturday night...capable of producing isolated to scattered showers and thunderstorms...strong to possibly severe at times as projected localized capes, LI's and deep layer shear values challenge 3000 J/KG...-8C and 45 knots during this time-frame. As always, WFO Pueblo will monitor closely. Then a return to somewhat drier conditions are anticipated from Sunday into at least mid-week as drier southwesterly to zonal upper flow returns to the forecast district. At this time...it appears that the highest potential for elevated fire weather concerns should be noted from Sunday into Tuesday, with Monday have the highest potential of more widespread near critical to critical fire weather conditions. Overall, maximum and minimum temperatures should run at/or above early July climatological averages during the longer term in combination with generally low-grade gradients winds. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 335 PM MDT Thu Jul 7 2016 Generally hot, dry westerly flow over the flight area next 24 hours. However, a very weak boundary will continuing backing into the eastern plains tonight, possibly helping to generate an isolated storm or two around the area. With the hot, dry airmass in place, the main concerns with any such storm would be erratic thunderstorm outflow wind gusts to around 50 mph and lightning. The boundary could also bring some low MVFR clouds into the plains by Friday morning. An upper disturbance will increase thunderstorm chances across the flight area tomorrow afternoon, primarily in and near the mountains, but also across the plains into the evening if the cap can break down. The main storm threats would be lightning and gusty winds but also hail and heavy rain across the plains. While there is an outside chance that a storm could develop at any of the 3 TAF sites over the next 24 hours, chances are too slim to put in TAFs at this time. Conditions should generally be VFR. && .PUB Watches/Warnings/Advisories... NONE. &&
Hazardous weather outlook, Jul 7, 12:06 PM MDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1206 PM MDT THU JUL 7 2016 COZ058>089-093>099-081815- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1206 PM MDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS SOUTHERN PORTIONS OF THE EASTERN PLAINS THIS AFTERNOON AND EARLY EVENING. THE MAIN THREAT FROM STORMS THAT CAN DEVELOP WILL BE LIGHTNING AND GUSTY WINDS UP TO 45 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MOISTURE WILL INCREASE ACROSS THE AREA FRIDAY BRINGING ISOLATED TO SCATTERED THUNDERSTORMS TO MANY LOCATIONS FROM FRIDAY AFTERNOON INTO EARLY SATURDAY MORNING. A FEW STORMS FRIDAY OVER THE EASTERN PLAINS MAY BECOME STRONG TO SEVERE...WITH HAIL UP TO GOLF BALL SIZE...WIND GUSTS OVER 60 MPH AND FREQUENT LIGHTNING THE MAIN STORM THREATS. OVER THE MOUNTAINS AND INTERIOR VALLEYS STORMS ON FRIDAY WILL BE WEAKER...WITH LIGHTNING AND GUSTY WINDS OF UP TO 50 MPH POSSIBLE. FROM SATURDAY INTO NEXT WEDNESDAY...ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAINS...WITH LIGHTNING AND GUSTY WINDS THE PRIMARY HAZARDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT.
In the hours before
Special weather statement, Jul 7, 6:06 PM MDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 606 PM MDT THU JUL 7 2016 COZ086-080030- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 606 PM MDT THU JUL 7 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PUEBLO COUNTY UNTIL 630 PM MDT... AT 604 PM MDT...DOPPLER RADAR WAS TRACKING A WEAK THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS NEAR PUEBLO DEPOT...OR 9 MILES EAST OF PUEBLO...MOVING NORTHEAST AT 20 MPH. LOCAL WIND GUSTS TO 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EASTERN PUEBLO...BOONE...AVONDALE AND PUEBLO DEPOT. LAT...LON 3819 10447 3830 10455 3850 10431 3826 10416 TIME...MOT...LOC 0004Z 239DEG 16KT 3830 10444 HODANISH
Special weather statement, Jul 7, 7:52 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 752 PM MDT THU JUL 7 2016 COZ084-085-080230- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 752 PM MDT THU JUL 7 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 830 PM MDT... AT 752 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FALCON...OR 11 MILES EAST OF COLORADO SPRINGS...MOVING EAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EASTERN COLORADO SPRINGS...ELLICOTT...FALCON AND CIMARRON HILLS. LAT...LON 3882 10468 3890 10471 3905 10435 3879 10427 TIME...MOT...LOC 0152Z 255DEG 11KT 3887 10461 HODANISH
Special weather statement, Jul 7, 8:13 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 813 PM MDT THU JUL 7 2016 COZ084-085-080245- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 813 PM MDT THU JUL 7 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 845 PM MDT... AT 813 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SCHRIEVER AFB...OR 13 MILES EAST OF COLORADO SPRINGS...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EASTERN COLORADO SPRINGS AND ELLICOTT. LAT...LON 3883 10465 3892 10466 3897 10437 3877 10438 TIME...MOT...LOC 0213Z 267DEG 16KT 3886 10457 HODANISH
Local storm report, Jul 7, 8:17 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
817 PM MDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL 4 NNW SCHRIEVER AFB 38.85N 104.56W
07/07/2016 M1.00 INCH EL PASO CO TRAINED SPOTTER
.
&&
NWS PUEBLO CO
IRIS SYSTEMSpecial weather statement, Jul 7, 8:20 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
820 PM MDT THU JUL 7 2016
COZ095-080245-
WESTERN KIOWA COUNTY CO-
820 PM MDT THU JUL 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIOWA COUNTY UNTIL
845 PM MDT...
AT 820 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HASWELL...OR 41 MILES NORTHEAST OF NORTH LA JUNTA...MOVING EAST AT 15
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN KIOWA
COUNTY.
LAT...LON 3844 10294 3849 10331 3852 10329 3853 10317
3861 10317 3861 10288
TIME...MOT...LOC 0220Z 289DEG 12KT 3853 10320
HODANISHLocal storm report, Jul 7, 8:21 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
821 PM MDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 2 ENE FALCON 38.94N 104.59W
07/07/2016 M1.00 INCH EL PASO CO TRAINED SPOTTER
.
&&
NWS PUEBLO CO
IRIS SYSTEMThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 6:06 PM MDT | Special Weather Statement | PUB | Pueblo | 24 min |
| Jul 7, 7:52 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jul 7, 8:13 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 7, 8:18 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 42 min |
| Jul 7, 8:20 PM MDT | Special Weather Statement | PUB | Kiowa | 25 min |
| Jul 7, 8:29 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 46 min |
| Jul 7, 8:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 66 min |
| Jul 7, 9:07 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 38 min |
| Jul 7, 9:41 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 49 min |
| Jul 7, 9:52 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 7, 10:23 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 41 min |
| Jul 7, 10:34 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jul 7, 11:17 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 43 min |
| Jul 7, 11:35 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 7, 11:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 44 min |
| Jul 8, 12:16 AM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 59 min |
| Jul 8, 1:12 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 48 min |
| Jul 8, 1:55 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 65 min |
| Jul 8, 2:25 AM MDT | Tornado Warning | PUB | Kiowa, Prowers | 35 min |
| Jul 8, 2:30 AM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Jul 8, 2:50 AM MDT | Special Weather Statement | PUB | Pueblo | 40 min |
| Jul 8, 2:54 AM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 51 min |
| Jul 8, 3:00 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Jul 8, 3:17 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 28 min |
| Jul 8, 3:37 AM MDT | Areal Flood Advisory | PUB | El Paso | 113 min |
| Jul 8, 3:39 AM MDT | Areal Flood Advisory | PUB | Pueblo | 2 hr |
| Jul 8, 3:42 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 33 min |
| Jul 8, 3:46 AM MDT | Severe Thunderstorm Warning | PUB | Prowers | 14 min |
| Jul 8, 3:57 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 33 min |
| Jul 8, 4:08 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 19 min |
| Jul 8, 4:10 AM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 50 min |
| Jul 8, 4:46 AM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 44 min |
| Jul 8, 4:57 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 33 min |
| Jul 8, 4:59 AM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 31 min |
| Jul 8, 5:25 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa, Otero | 50 min |
| Jul 8, 5:28 AM MDT | Special Weather Statement | PUB | Pueblo | 47 min |
| Jul 8, 5:31 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 29 min |
| Jul 8, 5:41 AM MDT | Areal Flood Advisory | PUB | Pueblo | 64 min |
| Jul 8, 5:54 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 36 min |
| Jul 8, 7:56 AM MDT | Special Weather Statement | PUB | Las Animas | 34 min |
| Jul 8, 12:37 PM MDT | Special Weather Statement | PUB | Pueblo | 83 min |
| Jul 8, 12:40 PM MDT | Special Weather Statement | PUB | Huerfano | 95 min |
| Jul 8, 12:46 PM MDT | Special Weather Statement | PUB | El Paso | 89 min |
| Jul 8, 1:47 PM MDT | Special Weather Statement | PUB | Las Animas | 43 min |
| Jul 8, 2:12 PM MDT | Special Weather Statement | PUB | Las Animas | 48 min |
| Jul 8, 2:45 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 30 min |
| Jul 8, 2:49 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 26 min |
| Jul 8, 3:06 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 24 min |
| Jul 8, 3:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 61 min |
| Jul 8, 3:51 PM MDT | Special Weather Statement | PUB | Teller | 39 min |
| Jul 8, 3:52 PM MDT | Special Weather Statement | PUB | Fremont | 53 min |
| Jul 8, 4:03 PM MDT | Tornado Warning | PUB | El Paso | 42 min |
| Jul 8, 4:32 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 28 min |
| Jul 8, 4:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Jul 8, 4:44 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 8, 4:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 20 min |
| Jul 8, 5:09 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 51 min |
| Jul 8, 5:29 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Jul 8, 5:31 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 29 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.